Translator Disclaimer
May 2016 $\mu$-Lindelöfness in Terms of a Hereditary Class
Abdo Qahis, Heyam Hussain AlJarrah, Takashi Noiri
Missouri J. Math. Sci. 28(1): 15-24 (May 2016). DOI: 10.35834/mjms/1474295352

Abstract

A hereditary class on a set $X$ is a nonempty collection of subsets of $X$ closed under the hereditary property. In this paper, we define and study the notion of Lindelöfness in generalized topological spaces with respect to a hereditary class called, $\mu\mathcal{H}$-Lindelöf spaces and discuss their properties.

Citation

Download Citation

Abdo Qahis. Heyam Hussain AlJarrah. Takashi Noiri. "$\mu$-Lindelöfness in Terms of a Hereditary Class." Missouri J. Math. Sci. 28 (1) 15 - 24, May 2016. https://doi.org/10.35834/mjms/1474295352

Information

Published: May 2016
First available in Project Euclid: 19 September 2016

zbMATH: 06647875
MathSciNet: MR3549804
Digital Object Identifier: 10.35834/mjms/1474295352

Subjects:
Primary: 54A05
Secondary: 54A08, 54D10

Rights: Copyright © 2016 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.28 • No. 1 • May 2016
Back to Top